# SDR IPXA2016011297736

- Difficulty date: January 8, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557615200200
- Part serial: A60608270519000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, FWD CARGO LT SIDEWALL PANEL 131SW HAS DELAMINATION AT CORNER TO SURFACE.  REPAIRED IAW SRM 51-77-10 AND 51-77-11.
